# SDR QXEA200300980

- Difficulty date: August 13, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4053
- Aircraft time: 3,888 hours, 4,505 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Pin Hole
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-DURING LIGHNING STRIKE INSPECTION FOUND RIGHT ELEVATOR HAS PIN HOLE LOCATED AT ELEVATOR RIGHT EDGE AND TRAILING EDGE OF ELEVATOR. REPAIRED IAW RD8/4-55-061.
